Oh…these hormones are getting silly!

I started HRT around the first week of last December, as you know, I have found it way WAY better than I was led to believe it was going to be like.
I have already mentioned one odd side effect (the flatulence, which is not directly linked to HRT but to the fact that HRT has made me a bit constipated & the treatment for that is what makes me fart!).
However, I am getting a bit puzzled by what seems to be another side effect…..since Christmas I have been having the most vivid & erotic dreams!! I can only assume that the hormone top-up I am getting is the cause, but hell’s teeth, they are getting more & more……well, rude is the best word I can think of!
Take last night, I dreamed I was lying naked on a flat rock at the bottom of a low cliff, my legs spread wide, masturbating like mad while a crowd of onlookers gathered to watch from the top of the cliff! The more they seemed to shout their encouragement (I could’t make out what they were saying) the more I was goaded to make myself orgasm!
I woke up in such a state of arousal that I would have jumped on Phil were he not due to be somewhere for work much earlier than usual. As it is I was able to finish myself off on record time as I was on the verge of orgasm anyway!
I don’t know how many of you who are reading this are of an age where you may be taking HRT, but if you are, please tell me if you experienced something similar!!